# SDR C2XA11SH065

- Difficulty date: March 13, 2011
- Submitted: March 13, 2011
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 29,703 hours, 22,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521719003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT OMEGA BEAM AT FRAME 18 IS CORRODED (LEVEL 2 LOCAL).  MAINTENANCE PERFORMED REPAIR ON RT OMEGA BEAM AT FRAME 18 IAW EMB-145 SRM 51-40-02 AND CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
